Results 1 to 2 of 2
SO scared :-( do I need an ER?
  1. #1
    Piercedpik is offline New Member
    Join Date
    Oct 2016
    Posts
    3

    Default SO scared :-( do I need an ER?

    I was started on opioid painkillers around March 2015. Due to spinal injuries and pain
    this year for the last 4 or so months I've been eating up my meds super early and going through withdrawals for the last two-three weeks of almost every month.

    I've done it again
    and now I have two weeks to go before my next prescription,
    I was totally off painkillers for a couple weeks last month and actually didn't want to go back to my pain management doc because i felt like it would be a bad idea, I couldn't trust it,
    I did it anyway I went back due to my back pain
    Now im withdrawing again for like the fourth month in a row cuz i ate up a months worth of meds in two weeks......and I can't take it.

    The anxiety and nightmares is what's hurting me the most being that I already have a preexisting anxiety disorder which I'm on antidepressants and Valium for
    But for some reason this withdrawal seems stronger than my usual psychiatric meds.
    I'm so terrified and I don't think I can make it.
    Tomorrow morning I'm doing a walk-in at a chemical dependency center at the nearest hospital...
    But the HORRIBLE ANXIETY is eating me alive! ;*-( all I do is cry and tremble
    I cannot sleep
    What can I do?
    Is the chemical dependency center enough or do I need to go to an ER?
    Please help any way you can
    Thank you <333

  2. #2
    offandclean is offline New Member
    Join Date
    Oct 2016
    Posts
    18

    Default

    ER can probably give you meds to ease some of the withdrawal but so can medical detox. Depends on what kind of place you go to...some places let you take Suboxone which really helps. But be careful to just take that for a short period. Be strong. I know exactly what you're going through with running out. I really hope once you're off, the pain is much less for you than when you were on the opiates. Opiates caused me more pain as I'm now realizing.
    Last edited by Anonymous; 10-18-2016 at 07:23 PM.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22